Anyway, she informed me late last night that someone nearly poisoned her with Visine, which could have made my sister very sick, put her in a coma, or even death.
So It looks like I won’t have much trouble getting traffic to my website now. I am in the Boston Globe, Ny Papers, all the CT papers, all the CT newstations and now people are creating blogs about this!!
This is Insane!
I guess she's famous now. Actually, her school has been featured on TV a few times. They even wanted to make a reality show based on her beauty school. After all, beauty schools are the perfect place for gossip, drama, drama queens, etc. Mr T. was involved but I believe it fell through. Too bad - can you imagine if the reality crew caught the Visine poisoning attempt on camera? Talk about ratings!
My sis' points me to this Google link featuring the Visine discussion on the Web:
Also, according to the Connecticut Post:
Seymour police say a student at a beauty school has been accused of putting Visine eye drops in the water bottle of an instructor.
Twenty-two-year-old Olga Louniakova of East Haven has been charged with reckless endangerment, threatening and criminal attempt to commit an assault.
Seymour police say Louniakova allegedly put the drops in the water bottle of an instructor who teaches at the Oxford Academy for Hair Design.
Investigators say Louniakova had a problem with another student at the school and had intended to put the solution in that person's bottle.
Police say the eye drop solution can lower body temperatures to dangerous levels, make breathing difficult, and bring on nausea, vomiting, blurred vision, seizures and even coma.
What does Yahoo Answers! say about ingesting Visine?
The active ingredient in Visine eye drops is Tetrahydrozoline HCl 0.05%. Swallowing this substance can result in a number of nasty effects, including:
* Lowering body temperature to dangerous levels
* Making breathing difficult, or even halting it entirely
* Blurring vision
* Causing nausea and vomiting
* Elevating and then dropping blood pressure
* Causing seizures or tremors
* Sending the ingester into a coma
Yikes! Even a small amount can be dangerous. Apparently, the intended prank was inspired by the movie "Wedding Crashers" where Owen Wilson puts Visine in the glass to give diarrhea.
Well sis, I'm just glad you're OK. Here's some pics of my sister and her school:
My Sister Kellie to the far left in front of her Oxford Academy of Hair Design business. Apparently the guy in the middle is some famous guy - David Guliano from Sexy Hair.
My sister (left) with some of her hairdressing students I believe.